MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL)PHAKIC TORIC INTRAOCULAR LENS; PHAKIC TORIC INTRAOCULAR LENS,

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL)PHAKIC TORIC INTRAOCULAR LENS; PHAKIC TORIC INTRAOCULAR LENS,
Model Number VTICM_12.6
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
 
Event or Problem Description
A healthcare professional reported that following an implantatble collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens was implanted, removed and replaced intraoperatively for a shorter length lens.This resolved the problem.Cause of the event was reported as unknown.
 
Additional Manufacturer Narrative
D4 - model #: vticm_12.6 corrected to vticm5_12.6.Claim #(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)PHAKIC TORIC INTRAOCULAR LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS,
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key19809768
Report Number2023826-2024-03252
Device Sequence Number8389367
Product Code QCB
UDI-Device Identifier00840311308347
UDI-Public00840311308347
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVTICM_12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45,LOT#UNK; FOAM TIP PLUNGER MODEL-FTP,LOT#-UNK; INJECTOR MODEL-UNK,LOT#-UNK
Patient Age20 YR
Patient SexFemale